# SDR YENA20150508109

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 26,013 hours, 16,021 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 13-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND FORWARD FLOOR STRUCTURE RT SEAT TRACK FRAME 13-FRAME 14 AND FRAME 19-FRAME 20 HAS CORROSION.  REMOVED OLD DOUBLER, ACCOMPLISHED DVI OF SEAT TRACK.  FABRICATED NEW DOUBLER, DRILLED, COUNTERSUNK, TREATED AND PRIMED, AND INSTALLED NEW DOUBLER IAW E15-426-01.  THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
